# SDR ANCF200400033

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 36,352 hours, 29,574 cycles
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Out Of Rig
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKE-OFF WAS ABORTED DUE TO STRONG VIBRATION OA THE NOSE GEAR, IT HAPPENED ABOVE 100 KTS.   IAW AMM 32-21-03 PAGE 403. IN NLG WAS PERFORMED CHECK AND RIGGING IN NOSE GEAR UPPER LINKAGE TORQUE TUBE.
